MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FARAWAVE; see H11

BOSTON SCIENTIFIC CORPORATION FARAWAVE; see H11
Medical Device Problem Code Off-Label Use (1494)
Health Effect - Clinical Codes Hemolysis (1886); Hematuria (2558)
Date of Event 08/28/2026
Type of Reportable Event Serious Injury
Event or Problem Description
During a procedure, a farawave and versacross connect transseptal access product were selected for use.During the procedure, a total of 97 ablation applications were delivered, including 82 lesions to the pulmonary veins and posterior wall and 15 lesions to the cavotricuspid isthmus.Due to the high lesion count, the physician administered 1.5 l of intravenous fluids intraoperatively.No malfunctions were reported at this time.Following the procedure, the patient developed hematuria, and the physician indicated that the high number of ablation applications may have contributed to hemolysis and the subsequent hematuria.As a result, the patient was admitted to the hospital for overnight observation and received additional intravenous fluids.No diagnostic test results related to hemolysis were available.The hematuria resolved after treatment, and the patient was discharged the following day with no additional complications reported.
 
Additional Manufacturer Narrative
D2a: common device name: percutaneous cardiac ablation catheter for treatment of atrial fibrillation with irreversible electroporation; reported here as the common device name exceeded the character limit for designated field.Detailed product information was not provided to bsc.We completed a good faith effort to obtain the information.It was confirmed that lot number is unknown.Therefore, bsc is unable to provide the complete unique identifier (udi) # and other product specific information.If additional details become available, a supplemental report will be submitted.

Brand Name
FARAWAVE
Common Device Name
see H11
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
+1(651)440-0979
MDR Report Key50869894
Report Number2124215-2026-50672
Device Sequence Number9314607
Product Code QZI
UDI-Device Identifier00191506043148
UDI-Public(01)00191506043148
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/31/2026
Initial Report FDA Received Date09/23/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Hospitalization;
Patient SexUnknown